# SDR AALA20160123003

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 13,812 hours, 5,500 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Condition: Open
- Location: Manual Extension
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AIR INTERRUPT, EMER WAS DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB LG WOULD NOT RETRACT.  PERFORMED FIM 32-30 TASK 815 & FOUND MANUAL EXTENSION DOOR OPEN.  VERIFIED ASSOCIATED DOOR SWITCH WAS OPERATIONAL. VERIFIED THAT FLIGHT CREW FOUND DOOR OPEN IN FLIGHT.  DOOR CLOSED, NO FAULTS FOUND.
